MAUDE Adverse Event Report: VIVAQUANT, INC RX-1 MINI RHYTHM EXPRESS REMOTE CARDIAC MONITORING SYSTEM

VIVAQUANT, INC RX-1 MINI RHYTHM EXPRESS REMOTE CARDIAC MONITORING SYSTEM
Model Number RX-1 MINI
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Blister (4537)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ibc from patient due to device not lighting up indicating a charge, tried soft reset and device isn't vibrating or lighting up.Device is unresponsive and patient stated that early this morning the housing of the device started to get very hot and now he has a blister under where the housing was sitting on his chest.
 
Additional Manufacturer Narrative
Initial investigation indicates water ingress into the device.Source is not clear.
 
Event or Problem Description
Call from patient due to device not lighting up indicating a charge, tried soft reset and device isn't vibrating or lighting up.Device is unresponsive and patient stated that early this morning the housing of the device started to get very hot and now he has a blister under where the housing was sitting on his chest.
 
Additional Manufacturer Narrative
Initial investigation indicated water ingress into the device.Source is not clear following a thorough investigation of the device rx323937 (77e66aca53) it appears that a small amount of liquid was inside the case of the rx-1 mini and resulted in shorting of one or more components and a heating of the outer surface of the housing.Diagnostic files downloaded from the device show that current was slightly elevated for about 90 minutes.It is estimated that the device housing temperature was likely elevated to about 45 deg c.A medical expert concluded that the impact of this warm temperature on tissue for extended period of time would result in a blister is consistent with exposure of the skin to ~45 deg c for 1.5 to 2 hours.The patient sought medical treatment for the blister that included antibiotic cream and broad-spectrum antibiotic treatment.No known side effects and the patient has no medically significant residual effects.

Brand Name
RX-1 MINI RHYTHM EXPRESS REMOTE CARDIAC MONITORING SYSTEM
Common Device Name
REMOTE CARDIAC MONITOR
Manufacturer (Section D)
VIVAQUANT, INC
1265 grey fox rd
suite 400
arden hills MN 55112
Manufacturer (Section G)
VIVAQUANT INC
1265 grey fox rd
suite 400
arden hills MN 55112
Manufacturer Contact
mark swanson
1265 grey fox rd
suite 400
arden hills, MN 55112
MDR Report Key23386929
Report Number3011937459-2025-03527
Device Sequence Number21011992
Product Code MLO
UDI-Device Identifier00860000272407
UDI-Public00860000272407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRX-1 MINI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/25/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite